Ldl cholestral 149
Hi recently i got blood test lipid profile and lft test my enzyme total cholesterol 218. Trigylcerides 130. LDH cholesterol 149.HDL cholesterol 41.VLDL cholestrol 26.
Hi recently i got blood test lipid profile and lft test my enzyme total cholesterol 218. Trigylcerides 130. LDH cholesterol 149.HDL cholesterol 41.VLDL cholestrol 26.
I'm Experiencing Severe Weird Sensations or Numbness Maybe in Left Leg and Left Arm since last 3 Days started around Evening while getting Ready for Workplace. Thought would Vanish on its Own, still Struggling with this. Im Severe Hypertension Patient with last BP Reading 214/125 at Doc's Hospital who suggested to start Amlip 5 Once Daily and Mecofol Once a Day for both Numbness and Weird Sensations in Left Leg and Left Arm and for Severely High BP. I have No Other Issues apart from maybe Mild Chest Discomfort usually happening after I take a Meal or when I feel Stressed about this Numbness or after taking Amlip 5 due to its known side effects. My Leg and Arm both have Sensations as in I can feel Everything its not totally Gone. I can feel Mosquito Bite, or if I Pinch or Slap, I do feel the Pain or Sensation but its not the Usual Sensation as on My Right Side which is absolutely fine. Also, Sensations are most common whenever I Move, Walk, or Touch something. What should I Do?
Hi , Sympotms: I have sometime BP elevated and gas in stomach which supplement should i take. These are my test results. Homocysteine: 17.86 µmol/L Fasting Glucose: 110 mg/dL HbA1c: 6.8% AST (SGOT): 36 U/L ALT (SGPT): 59 U/L Alkaline Phosphatase (ALP): 183 U/L Direct Bilirubin: 0.37 mg/dL CRP: 6.63 mg/L Vitamin D: 12.69 ng/mL (low/deficient) LDL Cholesterol: 123 mg/dL Non-HDL Cholesterol: 142.10 mg/dL Vitamins: all are in range except vitamin D Vitamin B1 (Thiamin): 2.33 ng/mL Vitamin B2 (Riboflavin): 34.01 ng/mL Vitamin B3 (Nicotinic Acid): 0.82 ng/mL Vitamin B5 (Pantothenic Acid): 121.48 ng/mL Vitamin B6 (P5P): 16.15 ng/mL Vitamin B7 (Biotin): 0.89 ng/mL Vitamin B9 (Folic Acid): 5.88 ng/mL Vitamin B12: 405 pg/mL
I am taking ctd t 12.5:80 and ciplar la 40.but feeling dizzy and suffering from headache most of the time.previously taking amloz at. But bp one day shoot upto 180/110 . doctor changed the medicine.but not comfortable.please suggest
I have felt heaviness mildly in past 2 weeks and very mild and occasional chest pain and I had pain in my centre back for continuous 2 days 2 weeks back. .. what shall I do
Have you ever wondered how a tiny device placed near your heart can bring back your energy, reduce dizziness, and even save your life? That’s the power of a pacemaker. In today’s fast-paced world, heart rhythm problems (called arrhythmias) are becoming more common, and often go unnoticed ...
Heart emergencies can strike anytime, anywhere. Quick action can save a life. Knowing what to do in such situations is very important, especially if someone around you is showing signs of a heart attack or any heart-related problem. Dr. Kartik Bhosale, one of the best cardiologists in Pune, ...
Do you think smoking and drinking only harm your lungs or liver? Think again! These habits silently damage the most vital organ in your body — your heart. Every puff of smoke and every extra drink you take increases your risk of heart attack, stroke, and high blood pressure. Let’s understand ...
Balloon valvuloplasty is a minimally invasive procedure using a catheter with a balloon to widen narrowed heart valves (stenosis), improving blood flow and relieving symptoms like shortness of breath and chest pain, often for mitral or aortic valves, offering a quicker recovery than open-heart ...
Many people suddenly feel a strange sensation in their chest as if the heart paused for a moment, fluttered, or skipped a beat. This feeling can be surprising and sometimes frightening, especially if it happens when you are resting or working normally.Patients frequently ask Dr. Kartik Bhosale, ...